Sojourn time approximations in a two-node queueing network

O.J. Boxma, R.D. Mei, van der, J.A.C. Resing, K.M.C. Wingerden, van

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProceedings 19th International Teletraffic Congress (ITC19, Beijing, China, August 29-September 2, 2005)
EditorsX. Liang, Z. Xin, V.B. Iversen, G.S. Kuo
PublisherBeijing University of Posts and Telecommunications Press
Pages1121-1133
Publication statusPublished - 2005

Cite this

Boxma, O. J., Mei, van der, R. D., Resing, J. A. C., & Wingerden, van, K. M. C. (2005). Sojourn time approximations in a two-node queueing network. In X. Liang, Z. Xin, V. B. Iversen, & G. S. Kuo (Eds.), Proceedings 19th International Teletraffic Congress (ITC19, Beijing, China, August 29-September 2, 2005) (pp. 1121-1133). Beijing University of Posts and Telecommunications Press.